# SDR VNAA0505016

- Difficulty date: May 29, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 2,573 hours, 2,272 cycles
- Engine: Ge CF348C1
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: CC670171135
- Condition: Cracked
- Location: Spoiler
- Part time: 2,573 hours, 2,272 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE RT OUTBOARD MULTI FUNCTION SPOILER CENTER HINGE FITTING ASSEMBLY WAS FOUND CRACKED.  MAINTENANCE REMOVED & REPLACED THE HINGE FITTING ASSEMBLY IAW CRJ 700 AMM 57-73-27-000-801-A01 AND 57-73-27-400-801-A01.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
